Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 76, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2010, 7:05 PM EDT for Hendricks County, Indiana. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2010, 7:05 PM EDT (23:05 UTC)
- Expired
- Jun 13, 2010, 7:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Hendricks County, IN
The radar
The Indianapolis radar (KIND), 24 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:21 PM EDT | TSTM WND GST 60 | N Danville, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
534
WUUS53 KIND 132305
SVRIND
INC063-132345-
/O.NEW.KIND.SV.W.0076.100613T2305Z-100613T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENDRICKS COUNTY IN CENTRAL INDIANA...
* UNTIL 745 PM EDT
* AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 13 MILES NORTHWEST OF
DANVILLE...OR 15 MILES SOUTHEAST OF CRAWFORDSVILLE...AND MOVING
SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LIZTON AROUND 710 PM EDT...
PITTSBORO...DANVILLE AND CLAYTON AROUND 720 PM EDT...
BROWNSBURG AROUND 725 PM EDT...
AVON AND PLAINFIELD AROUND 730 PM EDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 64 AND 68.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 54 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3993 8634 3963 8634 3963 8635 3973 8670
3988 8670 3988 8671 3993 8671
TIME...MOT...LOC 2305Z 293DEG 33KT 3988 8664
WIND...HAIL 60MPH <.75IN
$$
NIELD3 follow-up statements
299
WWUS53 KIND 132320
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 PM EDT SUN JUN 13 2010
INC063-132345-
/O.CON.KIND.SV.W.0076.000000T0000Z-100613T2345Z/
HENDRICKS-
720 PM EDT SUN JUN 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HENDRICKS
COUNTY UNTIL 745 PM EDT...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF DANVILLE...OR 23
MILES WEST OF INDIANAPOLIS...MOVING SOUTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BROWNSBURG AND CLAYTON AROUND 725 PM EDT...
AVON AROUND 730 PM EDT...
PLAINFIELD AROUND 735 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3993 8634 3963 8634 3963 8635 3973 8670
3988 8670 3988 8671 3993 8671
TIME...MOT...LOC 2320Z 294DEG 33KT 3981 8651
WIND...HAIL 60MPH <.75IN
$$
NIELD738
WWUS53 KIND 132338
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
738 PM EDT SUN JUN 13 2010
INC063-132345-
/O.CON.KIND.SV.W.0076.000000T0000Z-100613T2345Z/
HENDRICKS-
738 PM EDT SUN JUN 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
HENDRICKS COUNTY UNTIL 745 PM EDT...
AT 734 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BROWNSBURG...OR 12 MILES WEST OF INDIANAPOLIS...MOVING EAST AT 35
MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HENDRICKS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3963 8634 3963 8635 3969 8656 3993 8655
3993 8634
TIME...MOT...LOC 2339Z 287DEG 30KT 3978 8632
WIND...HAIL 60MPH <.75IN
$$
NIELD287
WWUS53 KIND 132344
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
744 PM EDT SUN JUN 13 2010
INC063-132354-
/O.EXP.KIND.SV.W.0076.000000T0000Z-100613T2345Z/
HENDRICKS-
744 PM EDT SUN JUN 13 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENDRICKS COUNTY WILL
EXPIRE AT 745 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3963 8634 3963 8635 3969 8656 3993 8655
3993 8634
TIME...MOT...LOC 2344Z 287DEG 30KT 3957 8635
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:05 PM EDT, 0 minutes earlier.
Area forecast discussion, Jun 13, 7:05 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 705 PM EDT SUN JUN 13 2010 .UPDATE... AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...WEAK HIGH PRESSURE WAS IN PLACE FROM THE GREAT LAKES ACROSS INDIANA TO THE DEEP SOUTH EARLY THIS AFTERNOON. A WEAK TROUGH OF LOW PRESSURE WAS FOUND ACROSS EASTERN KANSAS...NORTHERN MISSOURI AND NOSED INTO WESTERN ILLINOIS. A LINE OF THUNDERSTORMS WAS FOUND ACROSS EASTERN IOWA AND WESTERN ILLINOIS PUSHING NORTHEAST. SURFACE FLOW ACROSS CENTRAL INDIANA WAS LIGHT AND VARIABLE...ALTHOUGH HINTS OF A LINGERING BOUNDARY WERE FOUND ACROSS THE FAR SOUTHERN PARTS OF CENTRAL INDIANA. DEW POINT TEMPERATURE REMAINED VERY MOIST AND UNCOMFORTABLE...AROUND 70. && .NEAR TERM.../TONIGHT/. H8 ANALYSIS EARLY THIS MORNING SHOWS WEAK RIDGING IN PLACE ACROSS INDIANA AND ONGOING CONVECTION TO OUR WEST APPEARS TO BE RIDING THE RIDGE TO THE NORTH. THUS THE PROTECTIVE RIDGE SHOULD KEEP THUNDER CHANCES MAINLY CONTAINED TO THE NORTHERN PARTS OF THE FORECAST AREA THIS EVENING. AN ISOLATED DIURNAL TSRA CANNOT BE RULED OUT ACROSS THE SOUTH. THUS WILL TAPER POPS FROM HIGHEST ACROSS THE NORTH TO LOWEST ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA. PROTECTIVE RIDGE BEGINS TO MOVE EAST OVERNIGHT AND OVERNIGHT TSRA DEVELOPMENT IS EXPECTED ACROSS THE MID MISSISSIPPI RIVER VALLEY AND THICKNESS PROPAGATION INDICATES MOVEMENT TO CENTRAL INDIANA. THUS WILL NEED TO INCLUDE MORE CHANCES FOR THUNDERSTORMS OVERNIGHT. GIVEN THE VERY WARM AND HUMID AIR MASS IN PLACE AND LITTLE CHANGE IN AIR MASS WILL KEEP LOW TEMPS NEAR EXPECTED DEW POINTS AROUND 70...WHICH MAVMOS HANDLES QUITE WELL. && .SHORT TERM.../MONDAY THROUGH TUESDAY NIGHT/. ACTIVE WEATHER PATTERN TO PERSIST DURING THE EARLY PART OF THE WORKWEEK. WEAK SURFACE LOW AND ASSOCIATED UPPER WAVE IS EXPECTED TO PUSH ACROSS CENTRAL INDIANA DURING THE AFTERNOON AND EARLY EVENING HOURS ON MONDAY. PLENTIFUL MOISTURE IS AVAILABLE. FORECAST SOUNDINGS FOR MONDAY SHOW CAPE NEAR 1.5-2K J/KG AND LI/S OF -4 TO -5. H7 TEMPS APPEAR TO FALL BELOW 10C...AND THE MID LEVEL CAP APPEARS DETERIORATED. THUS TSRA APPEAR LIKELY ON MONDAY. SEVERE THREAT REMAINS ON MONDAY...WITH MAIN THREAT BEING DAMAGING WINDS. HEAVY RAIN WILL ALSO BE POSSIBLE..ESPECIALLY AS PWATS ARE AGAIN NEAR 2 INCHES. THIS COULD RESULT IN FLASH FLOODING IN SPOTS THAT HAVE ALREADY SEEN HEAVY RAINS OVER THE PAST COUPLE OF DAYS. DUE TO VARIABLE CLOUDINESS AND PERIODS OF SUN WILL STICK CLOSE TO MAVMOS HIGHS AS THEY APPEAR PRETTY REASONABLE. ANY AREAS THAT DO SEE SUN WILL SURELY SHOOT WARMER QUICKLY...WHILE AREAS THAT REMAIN MOSTLY CLOUDS MAY NOT REACH MAVMOS HIGHS. NAM EJECTS A UPPER WAVE ACROSS THE AREA AND APPEARS TO BE QUITE OVERAGGRESSIVE...SUGGESTING OVER 2 INCHES OF RAIN AT IND. ALTHOUGH HEAVY RAIN APPEARS POSSIBLE THIS APPEARS RATHER OVERDONE AND LOOKS LIKE CONVECTIVE FEEDBACK. THIS BEING SAID...THE GFS AGREES A WAVE WILL CONE ACROSS INDIANA ON MONDAY EVENING AS A WEAK LLJ STREAMS ACROSS THE MIDDLE MISSISSIPPI VALLEY TOWARD CENTRAL INDIANA. THUS AGAIN MORE TSRA LOOK LIKELY ON MONDAY NIGHT INTO EARLY TUESDAY. AGAIN WITH WITH THE VERY HUMID AIR MASS IN PLACE...LOW TEMPERATURES NEAR THE EXPECTED DEW POINTS AROUND 70 WILL BE THE WAY TO GO. THE WARM AND MOIST AIR MASS WILL REMAIN IN PLACE ON TUESDAY. FORECAST SOUNDINGS AGAIN SHOW BOUNTIFUL CAPE OVER 2500 J/KG AND AGAIN LI/S NEAR -5 TO -6. UPPER SUPPORT SHOWS A RIDGE EXITING TO OUR EAST AND ANOTHER SHORT WAVE APPROACHING FROM THE CENTRAL PLAINS. HOWEVER CONFIDENCE IN TIMING OF THE WAVES AT THIS POINT IS DETERIORATING. THUS WILL NEED TO CONTINUE LIKELY POPS ON TUESDAY WITH HIGH TEMPS IN THE UPPER 80S. YET ANOTHER WAVE WAVE PUSHES ACROSS THE REGION ON TUESDAY NIGHT. WILL NEED TO CONTINUE CHANCE POPS AND WARM LOW TEMPERATURES AGAIN AS THE PERSISTENT PATTERN REMAINS. && .LONG TERM.../WEDNESDAY THROUGH SUNDAY/. AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE END OF THE WORKWEEK AND INTO NEXT WEEKEND. ECMWF AND GFS CONTINUE TO SUGGEST A VERY WARM AND HUMID AIR MASS ACROSS THE OHIO VALLEY. GIVEN THE CONTINUE QUICK FLOW ALOFT CONFIDENCE IN RUN TO RUN CONSISTENCY IS LOW. AS THINGS APPEAR NOW...A WEAK COOL FRONT IS EXPECTED TO PUSH ACROSS THE AREA WEDNESDAY MORNING AND ALLOW AN UPPER RIDGE TO BUILD ACROSS THE AREA THROUGH THURSDAY. HOWEVER GIVEN THE VERY WARM AND MOIST AIR MASS...DIURNAL CONVECTIVE ACTIVITY CANNOT BE RULED OUT ON THURSDAY. ECMWF THEN HINTS AT A COUPLE OF QUICK WAVES PUSHING ACROSS THE OHIO VALLEY AS THE RIDGE WEAKENS ON FRIDAY AND SATURDAY. AGAIN...CONFIDENCE IN TIMING IS LOW BUT CHANCE POPS FOR THUNDER SEEMS VERY REASONABLE GIVEN THE WARM AND MOIST AIR MASS IN PLACE. SIMILAR TO WEDNESDAY...ANOTHER COOL FRONT IS QUICKLY EXITING THE AREA ON SUNDAY MORNING...BUT AGAIN DUE TO TIMING AND CONFIDENCE UNCERTAINTY...DIURNAL CONVECTIVE ACTIVITY CANNOT BE RULED OUT. && .AVIATION.../DISCUSSION FOR 140024Z TAFS/... COMPLEX OF THUNDERSTORMS FROM WESTERN INDIANA TO EASTERN MISSOURI WILL MOVE ACROSS CENTRAL INDIANA TAF SITES THIS EVENING. AS A RESULT SHOWERS AND THUNDERSTORMS WILL BE THE RULE...ESPECIALLY NEAR THE I70 CORRIDOR. RADAR LOOPS INDICATE AFTER FIRST BAND MOVES THROUGH OTHER THUNDERSTORMS MAY PASS SOUTH OF KLAF. THESE THUNDERSTORMS WILL PROBABLY DIMINISH TOWARDS MIDNIGHT AND ALTHOUGH THUNDERSTORMS ARE NOT OUT OF THE PICTURE...CHANCES SHOULD BE LOW ENOUGH TO JUST GO CB IN TAFS LATE TONIGHT AND MONDAY MORNING. AS UPPER LEVEL WILL MOVE ACROSS CENTRAL INDIANA INDIANA MONDAY AFTERNOON AND WITH A COLD FRONT APPROACHING FROM THE NORTH. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AFTERNOON AND EVENING. BETWEEN THESE TWO PERIOD OF THUNDERSTORMS TAFS SHOULD BE MOSTLY VFR WITH CEILINGS FROM 35 HND TO 5 THOUSAND FEET. AFTER THUNDERSTORMS MOVE THROUGH THIS EVENING...WINDS WILL BE LIGHT REST OF THE NIGHT AND FROM THE SOUTHWEST AROUND 10 KNOTS ON MONDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM...PUMA AVIATION...JH
Hazardous weather outlook, Jun 13, 3:03 PM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 303 PM EDT SUN JUN 13 2010 INZ021-030-031-036>042-045>049-052>057-062>065-070>072-141915- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-141915- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-067-141915- SULLIVAN-KNOX- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ061-068-069-141915- GREENE-DAVIESS-MARTIN- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Jun 13, 2:19 PM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
219 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 1 N MARTINSVILLE 39.44N 86.42W
06/12/2010 MORGAN IN EMERGENCY MNGR
SEVERAL TREES DOWN AT 1959 BLUE BLUFF RD.
&&
ABAKERLocal storm report, Jun 13, 2:23 PM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
223 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG SW RAINSVILLE 40.42N 87.32W
06/12/2010 WARREN IN LAW ENFORCEMENT
TREES DOWN AND HIGH WATER REPORTED ALONG ROCKY FORD ROAD
IN THE BRISCOE ROAD AREA. NO FURTHER INFO. AVAIL.
0620 PM TSTM WND GST 3 SSW ATTICA 40.25N 87.27W
06/12/2010 E55.00 MPH FOUNTAIN IN MESONET
COCORAHS OBSERVER ESTIMATING 50 TO 60 MPH WIND.
0622 PM FLOOD 1 NW RAINSVILLE 40.43N 87.33W
06/12/2010 WARREN IN LAW ENFORCEMENT
HIGH WATER REPORTED ON COUNTY ROAD 850 NORTH. NO DETAILS
AVAIL.
0640 PM HEAVY RAIN 3 SSW ATTICA 40.25N 87.27W
06/12/2010 M0.33 INCH FOUNTAIN IN MESONET
RAINFALL IN 20-MINUTE PERIOD ENDING APPROX 640 PM EDT.
RECEIVED FROM COCORAHS OBSERVER
0710 PM TSTM WND GST 3 SW CRAWFORDSVILLE 40.01N 86.94W
06/12/2010 M64.00 MPH MONTGOMERY IN TRAINED SPOTTER
NEAR LAKE HOLIDAY
0745 PM TSTM WND DMG KOKOMO 40.48N 86.13W
06/12/2010 HOWARD IN AMATEUR RADIO
6 INCH TREE LIMB DOWN
0750 PM TSTM WND DMG ZIONSVILLE 39.95N 86.27W
06/12/2010 BOONE IN TRAINED SPOTTER
POWER LINES DOWN
0753 PM TSTM WND GST ZIONSVILLE 39.95N 86.27W
06/12/2010 M63.00 MPH BOONE IN TRAINED SPOTTER
0820 PM TSTM WND DMG 3 NNW PARAGON 39.44N 86.58W
06/12/2010 MORGAN IN TRAINED SPOTTER
ROOFTOP OF MODULAR HOME PARTIALLY OR COMPLETELY BLOWN OFF
AT 963 LETTERMAN LANE. TIME ESTIMATED.
0835 PM TSTM WND DMG MARTINSVILLE 39.42N 86.42W
06/12/2010 MORGAN IN AMATEUR RADIO
6 INCH TREE LIMB DOWN 2 MILES EAST OF STATE ROUTE 37 ON
STATE ROUTE 44
0835 PM TSTM WND DMG 1 N MARTINSVILLE 39.44N 86.42W
06/12/2010 MORGAN IN EMERGENCY MNGR
SEVERAL TREES DOWN AT 1959 BLUE BLUFF RD.
0835 PM TSTM WND DMG 2 NNW MARTINSVILLE 39.45N 86.44W
06/12/2010 MORGAN IN LAW ENFORCEMENT
MULTIPLE HOMES WITH TREES DOWN ON THEM. MULTIPLE BIG
TREES UPROOTED. DAMAGE OCCURRED IN LAKE EDGEWOOD AREA.
0845 PM TSTM WND DMG MARTINSVILLE 39.42N 86.42W
06/12/2010 MORGAN IN AMATEUR RADIO
8-INCH TREE LIMB DOWN IN DOWNTOWN
0847 PM TSTM WND GST WAVERLY 39.56N 86.27W
06/12/2010 M64.00 MPH MORGAN IN TRAINED SPOTTER
MEASURED AT INTERSECTION OF SR144 AND SR67
0900 PM TSTM WND GST 6 NE MARTINSVILLE 39.48N 86.34W
06/12/2010 E55.00 MPH MORGAN IN TRAINED SPOTTER
0917 PM FLOOD FRANKLIN 39.49N 86.06W
06/12/2010 JOHNSON IN TRAINED SPOTTER
ONE FOOT OF WATER ON DOWNTOWN STREETS NEAR JEFFERSON AND
STATE ROUTE 31
&&
ABAKERSpecial weather statement, Jun 13, 5:33 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 533 PM EDT SUN JUN 13 2010 INZ028-029-035-036-043>045-051-052-132345- WARREN-TIPPECANOE-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM- VIGO-CLAY- INCLUDING THE CITIES OF...LAFAYETTE...CRAWFORDSVILLE... TERRE HAUTE 533 PM EDT SUN JUN 13 2010 ...STRONG THUNDERSTORMS ENTERING CENTRAL INDIANA... AT 525 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED OVER EAST CENTRAL ILLINOIS...NEAR THE CITIES OF CHAMPAIGN...DANVILLE...EDGAR...AND MATTOON. THIS CLUSTER OF STRONG THUNDERSTORMS WILL BEGIN TO CROSS THE STATE LINE INTO INDIANA WITHIN THE NEXT SEVERAL MINUTES. CITIES IN THE PATH OF THESE STORMS INCLUDE WILLIAMSPORT...ATTICA...VEEDERSBURG...NEWPORT...CLINTON...TERRE HAUTE...AND SURROUNDING AREAS. THREATS WITH THESE STORMS WILL INCLUDE STRONG GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND FREQUENT DEADLY LIGHTNING. SEEK A STURDY SHELTER UNTIL THESE STORMS HAVE PASSED. THESE STORMS MAY INTENSIFY. BE ALERT FOR LATER STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. NIELD
Local storm report, Jun 13, 6:04 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
604 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL TERRE HAUTE 39.47N 87.38W
06/13/2010 E0.25 INCH VIGO IN AMATEUR RADIO
&&
HEROLDLocal storm report, Jun 13, 6:08 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
608 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN TERRE HAUTE 39.47N 87.38W
06/13/2010 M0.50 INCH VIGO IN AMATEUR RADIO
AMOUNT RECEIVED WITHIN PAST 10 MINUTES
&&
HEROLDLocal storm report, Jun 13, 6:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
652 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 12 S LAFAYETTE 40.24N 86.87W
06/13/2010 TIPPECANOE IN AMATEUR RADIO
LIVE WALNUT TREE DOWNED NEAR COUNTY ROADS 1300 SOUTH AND
400 EAST.
&&
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 30 min |
| Jun 12, 8:15 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan | 60 min |
| Jun 12, 8:24 PM EDT | Tornado Warning | IND | Johnson, Morgan | 21 min |
| Jun 12, 8:30 PM EDT | Tornado Warning | IND | Johnson, Morgan | 35 min |
| Jun 12, 9:01 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 44 min |
| Jun 12, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Shelby | 40 min |
| Jun 12, 9:19 PM EDT | Areal Flood Advisory | IND | Johnson | 3 hr |
| Jun 12, 9:19 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 41 min |
| Jun 12, 9:24 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Henry, Jennings, Rush | 51 min |
| Jun 12, 9:57 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 16 min |
| Jun 12, 10:20 PM EDT | Areal Flood Warning | IND | Decatur, Jennings, Rush | 4 hr |
| Jun 13, 1:28 AM EDT | River Flood Warning | IND | Shelby | 20 hr |
| Jun 13, 7:35 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 18 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 18 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Knox, Sullivan | 22 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Knox, Sullivan | 22 days |
| Jun 13, 5:43 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 62 min |
| Jun 13, 5:55 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 50 min |
| Jun 13, 6:32 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Putnam | 43 min |
| Jun 13, 6:44 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 25 min |
| Jun 13, 6:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 49 min |
| Jun 13, 7:30 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 45 min |
| Jun 13, 7:37 PM EDT | Areal Flood Advisory | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
| Jun 13, 7:52 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Madison | 38 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.